Alert archive / Georgia / Wind Chill Advisories in 2009

Wind Chill Advisory 2, NWS Atlanta, GA

February 4, 20097 counties in Georgia

NWS Atlanta, GA issued this wind chill advisory at Feb 4, 2009, 3:20 AM EST for 7 counties in Georgia. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2009, 3:20 AM EST (08:20 UTC)
Expired
Feb 4, 2009, 11:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA

Counties Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA

The radar

The Atlanta radar (KFFC), 156 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2009-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2009-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS42 KFFC 040820
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 AM EST WED FEB 4 2009

...WIND CHILLS BELOW ZERO DEGREES EXPECTED ACROSS NORTHEAST
GEORGIA EARLY THIS MORNING AND AGAIN DURING THE EVENING HOURS...

GAZ006>009-013-015-016-041630-
/O.NEW.KFFC.WC.Y.0002.090204T0820Z-090204T1600Z/
/O.NEW.KFFC.WC.Y.0003.090205T0000Z-090205T0600Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
320 AM EST WED FEB 4 2009

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING 
NORTH OF A BLUE RIDGE TO DAHLONEGA TO CLEVELAND LINE...
...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST THURSDAY NORTH OF A BLUE RIDGE TO DAHLONEGA TO CLEVELAND 
LINE...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING.
A WIND CHILL ADVISORY HAS ALSO BEEN ISSUED. THIS WIND CHILL
ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY.

GUSTY NORTHWEST WINDS IN THE WAKE OF A STRONG COLD FRONT WILL
COMBINE WITH TEMPERATURES OF 5 TO 10 DEGREES TO PRODUCE WIND
CHILLS OF ZERO OR BELOW THROUGH EARLY THIS MORNING. ALTHOUGH WIND
SPEEDS WILL DIMINISH THIS EVENING TO AROUND 10 MILES AN HOUR
TEMPERATURES ACROSS THE NORTHEAST MOUNTAINS WILL BE IN THE 10 TO
15 DEGREE RANGE WHICH WILL ONCE AGAIN PRODUCE WIND CHILL READINGS
OF BELOW 0 DEGREES.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS
ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE ALL
EXPOSED SKIN IS COVERED.

$$
1 follow-up statement
000 
WWUS42 KFFC 041550
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EST WED FEB 4 2009

...WIND CHILLS BELOW ZERO DEGREES EXPECTED ACROSS NORTHEAST
GEORGIA EARLY THIS MORNING AND AGAIN DURING THE EVENING HOURS...

GAZ006>009-013-015-016-050000-
/O.EXP.KFFC.WC.Y.0002.000000T0000Z-090204T1600Z/
/O.CON.KFFC.WC.Y.0003.090205T0000Z-090205T0600Z/
FANNIN-GILMER-UNION-TOWNS-PICKENS-LUMPKIN-WHITE-
INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND
1050 AM EST WED FEB 4 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 AM EST THURSDAY FOR NORTHEAST GEORGIA...
...WIND CHILL ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING FOR
NORTHEAST GEORGIA...

THE WIND CHILL ADVISORY FOR NORTHEAST GEORGIA THIS MORNING WILL
EXPIRE AT 11 AM EST. HOWEVER...A WIND CHILL ADVISORY REMAINS IN
EFFECT FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY FOR THIS SAME
AREA. THE WIND CHILL ADVISORY AREA IS GENERALLY NORTH AND EAST OF
A LINE FROM MCCAYSVILLE TO JASPER AND CLEVELAND.

WITH TEMPERATURES RISING INTO THE LOWER 20S ACROSS THE ADVISORY
AREA...WIND CHILL VALUES WERE RISING INTO THE 5 TO 10 DEGREE
RANGE LATE THIS MORNING THEREFORE THE WIND CHILL ADVISORY FOR THIS
MORNING WILL BE ALLOWED TO EXPIRE AT 11 AM EST. GUSTY NORTHWEST
WINDS WILL COMBINE WITH TEMPERATURES IN THE 20S TO PRODUCE WIND
CHILLS 5 TO 15 DEGREES THROUGH THE REST OF THE DAYTIME HOURS
TODAY. ALTHOUGH WIND SPEEDS WILL DIMINISH THIS EVENING TO AROUND
10 MPH...TEMPERATURES ACROSS THE NORTHEAST MOUNTAINS WILL FALL
INTO THE 10 TO 15 DEGREE RANGE WHICH WILL ONCE AGAIN PRODUCE WIND
CHILL READINGS BELOW 0 DEGREES THIS EVENING

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE WIND CHILLS NEAR OR BELOW ZERO. THIS
WOULD LIKELY RESULT IN FROST BITE AND COULD LEAD TO HYPOTHERMIA IF
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE ALL EXPOSED SKIN IS COVERED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 3:17 AM EST, 3 minutes earlier.

Area forecast discussion, Feb 4, 3:17 AM EST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 AM EST WED FEB 4 2009

.SHORT TERM /TODAY THROUGH FRIDAY/...
THE SHORT TERM PERIODS ARE PUNCTUATED BY A PATTERN CHANGE AS THE
TROUGH MOVES OFF TO THE EAST AND UPPER LEVEL RIDGING SHIFTS OVER THE
CENTRAL U.S.  THIS PUTS THE SOUTHEAST AND OUR FORECAST AREA IN DRY
NORTHWEST FLOW ALOFT AND ALLOWS A BROAD SURFACE HIGH TO BUILD OVER
THE AREA THROUGH FRIDAY.  THE SHORT TERM MODELS ARE IN GOOD
AGREEMENT AND SEE NO REASON TO DEVIATE.  THE MAIN CONCERNS THIS
PERIOD ARE THE CONTINUED GUSTY WINDS TODAY AND TEMPERATURES THROUGH
THE PERIOD.  THE SURFACE GRADIENT IS SLOW TO RELAX AND GUIDANCE IS
KEEPING WIND SPEEDS UP THROUGH THE AFTERNOON...WILL CONTINUE THE
WIND ADVISORY THROUGH 5 PM.  MODELS SHOWING STRONG COLD AIR
ADVECTION CONTINUING TODAY...HOWEVER GUIDANCE IS HAVING SOME
DIFFICULTIES CATCHING UP.  MAV/MET GUIDANCE IS UP TO 8 DEGREES OFF
IN THE ATL AREA FOR 06Z TEMPERATURES.  1000-850 THICKNESS VALUES
TODAY FAVOR COLDER FWC/MET TEMPERATURES FOR THE FIRST PERIOD...
OVERNIGHT WINDS WILL DIMINISH BUT REMAIN IN THE 5 TO 10 MPH RANGE
WHICH SHOULD KEEPS TEMPERATURES FROM COMPLETELY BOTTOMING OUT BUT
WILL STILL UNDERCUT GUIDANCE BY A DEGREE OR TWO MOST AREAS BASED
UPON THEIR PERFORMANCE OVER THE PAST FEW DAYS.  OTHERWISE I STAYED
PRETTY CLOSE TO A MAV/MET BLEND.

CURRENT RADAR LOOP AND SURFACE ANALYSIS SHOWING PATCHES OF LIGHT
SNOW FALLING ACROSS FAR NORTH GEORGIA. MODELS SHOWS DIMINISHING
MOISTURE ACROSS THE NORTH TODAY BUT ENOUGH TO SUPPORT CONTINUED
FLURRIES THROUGH EARLY AFTERNOON ACROSS ALL OF NORTH GEORGIA...AND
ACROSS NORTHEAST GEORGIA THROUGH THIS EVENING.  AGAIN ACCUMULATIONS
WILL BE NEGLIGIBLE. THE GUSTY NORTHWEST WINDS ARE COMBINING WITH
TEMPERATURES NEAR 10 DEGREES ACROSS NORTHEAST GEORGIA TO PRODUCE
WIND CHILL READINGS OF ZERO DEGREES OR LESS...AND WILL ISSUE A
WIND CHILL ADVISORY FOR THIS AREA. TEMPERATURES ACROSS THE REST OF
NORTH GEORGIA ARE IN THE 15 TO 20 DEGREE RANGE WITH WIND CHILLS
JUST ABOVE ZERO DEGREES. ALTHOUGH WINDS WILL DIMINISH ACROSS THE
ARE THIS EVENING...TEMPERATURES ACROSS NORTHEAST GEORGIA WILL ONCE
AGAIN BE IN THE 10 TO 15 DEGREE RANGE WHICH WILL COMBINE WITH WIND
SPEEDS AROUND 10 MILES AN HOUR TO AGAIN PRODUCE WINDS CHILLS BELOW
ZERO DEGREES.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE UPPER LEVEL RIDGE BUILDS EASTWARD...DOMINATING THE SOUTHEAST
THROUGH THE EXTENDED PERIODS.  THIS KEEP MOISTURE AND DYNAMICS NORTH
OF THE AREA THROUGH MUCH OF THE PERIOD.  SOME DISCREPANCIES NOTED
IN ECMWF AND GFS ON SUNDAY AS ECMWF KEEPS THE RIDGE CENTERED OVER
THE NORTHWEST GULF AND ALLOWS SOME MOISTURE TO SLIP INTO PORTIONS OF
NORTH GEORGIA OVER THE TOP OF THE RIDGE WHILE GFS BUILDS THE RIDGE
EASTWARD AND KEEPS THE FORECAST AREA DRY THROUGH LATE MONDAY AND
EARLY TUESDAY.  ECMWF ALSO SLOWER DIGGING THE NEXT SYSTEM INTO THE
DESERT SOUTHWEST WHICH SLOWS THE PROGRESSION OF THE SURFACE FRONT
THAT GFS BRINGS TOWARD THE AREA TUESDAY.  CANADIAN MODEL FAVORS THE
WETTER ECMWF SOLUTION FOR DAYS 6 AND 7...AND WHILE CONFIDENCE IS LOW
WILL BACK OFF THE GFS SOLUTION...AND ONLY BRING IN SLIGHT CHANCE
POPS TUESDAY.  GUIDANCE ADVERTISING WARMER THAN NORMAL TEMPERATURES
THROUGH THE PERIOD.

&&

.FIRE WEATHER...
LOW RELATIVE HUMIDITIES AND GUSTY NORTHWEST WINDS WILL COMBINE
WITH DRY FUEL MOISTURES TO CREATE DANGEROUS FIRE WEATHER
CONDITIONS THIS AFTERNOON ACROSS AREAS SOUTH OF A CARROLLTON TO
ATHENS LINE. ON THURSDAY LOW HUMIDITIES WILL BE IN PLACE ACROSS
ALL OF NORTH AND CENTRAL GEORGIA...AND WHEN COMBINED WITH THE DRY
FUEL MOISTURES WILL LIKELY MEET CRITICAL FIRE WEATHER CRITERIA...
THEREFORE WILL CONTINUE THE FIRE WEATHER WATCH. FOR MORE
INFORMATION PLEASE SEE THE RFWFFC.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          35  16  45  22  60 /   0   0   0   5   5
ATLANTA         34  17  43  27  59 /   0   0   0   5   5
BLAIRSVILLE     28  11  37  19  54 /  20   0   0   5   5
CARTERSVILLE    34  14  40  20  58 /   0   0   0   5   5
COLUMBUS        41  20  49  25  62 /   0   0   0   5   5
GAINESVILLE     32  15  42  26  56 /   0   0   0   5   5
MACON           41  17  49  21  61 /   0   0   0   5   5
ROME            33  14  43  19  61 /   0   0   0   5   5
PEACHTREE CITY  35  13  44  17  60 /   0   0   0   5   5
VIDALIA         43  19  48  18  60 /   0   0   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
BUTTS...CHATTAHOOCHEE...CLARKE...CLAYTON...COWETA...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...FAYETTE...GLASCOCK...GREENE...
HANCOCK...HARRIS...HEARD...HENRY...HOUSTON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...
OCONEE...OGLETHORPE...PEACH...PIKE...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.

FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

WIND CHILL ADVISORY UNTIL 11 AM EST THIS MORNING FOR THE
FOLLOWING ZONES: FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS...
UNION...WHITE.

WIND CHILL ADVISORY FROM 7 PM THIS EVENING TO 1 AM EST THURSDAY
FOR THE FOLLOWING ZONES: FANNIN...GILMER...LUMPKIN...PICKENS...
TOWNS...UNION...WHITE.

&&

12
Hazardous weather outlook, Feb 3, 1:25 PM EST, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EST TUE FEB 3 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
125 PM EST TUE FEB 3 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
WINDY CONDITIONS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND TONIGHT.

.SYNOPSIS...
A STRONG COLD FRONT WILL PUSH THROUGH NORTH AND CENTRAL GEORGIA
THIS AFTERNOON...BRINGING ANOTHER SURGE OF COLD CANADIAN AIR TO
THE REGION.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE STRONG WINDS OF 15 TO 25 MPH WITH HIGHER
GUSTS. WINDS SHOULD INCREASE THIS AFTERNOON AND CONTINUE TONIGHT.

.DISCUSSION...
ANOTHER COLD FRONT WILL PUSH THROUGH NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND BRING MORE COLD AIR TO THE REGION. THIS FRONT
WILL BRING STRONG AND GUSTY NORTHWEST WINDS. A WIND ADVISORY HAS
BEEN ISSUED FOR NORTH AND CENTRAL GEORGIA. ALSO...MOISTURE ALONG THE
FRONT MAY PRODUCE SNOW SHOWERS MAINLY NORTH OF ATLANTA TO ATHENS
TONIGHT. LITTLE OR NO ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY AND
THURSDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 3:20 AM ESTWind Chill AdvisoryFFCFannin, Gilmer, Lumpkin, Pickens, Towns, Union and 1 more29 hr
Feb 4, 3:17 PM ESTRed Flag WarningFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more29 hr

Nearby

Wind Chill Advisories in Georgia, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.